# SDR UALA2011022800962

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,867 hours, 13,690 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80711
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT IDG DRIVE LIGHT, RTFL.  LIGHT WAS ON FOR APPROX 1 MIN & THE CREW DISCONNECTED THE RIGHT IDG. BITE BPCU, CHECKED DELTA P, RE-CONNECT IDG & THEN RUN ENG AT IDLE FOR 5 MIN, PRIOR TO CHECKING OIL SERVICE. BPCU BITE OK. DELTA P OK. REPLACED NR 2 ENG IDG IAW AMM. IDG CHECKED OK DURING ENGINE RUN.
